# SDR FDEA202011272979

- Difficulty date: November 27, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB1666506
- Condition: Worn
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NUMBER 3 SLAT OUTBOARD LOWER FITTING BUSHING FOUND WORN,   RIGHT HAND WING NUMBER 3 SLAT OUTBOARD LOWER FITTING HOLE AND SPOTFACE REWORKED AND FOUND HOLE WITHIN LIMIT AND SPOTFACE EXCEED LIMIT, AS PER MD-11 SRM 57-40-02-2R REPAIR 10 FIGURE 201.  SHOULDER REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED, AS PER MD-11 SRM 57-40-02-2R REPAIR 10 FIGURE 201 AND EA NR 1-5750-T0358327 PART 1 STEP 5A.  TITLE: WINGS-FLIGHT SURFACES-RT WING-NR 3 SLAT, OUTBOARD TRACK RIB FORWARD LUG HOLE- SPOTFACE AND ELONGATION.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
